Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation

Randall E. Brand, John K. DiBaise, Eamonn M M Quigley, Lisa S. Gobar, Kim S. Harmon, James C. Lynch, Philip J. Bierman, Michael R. Bishop, Stefano R. Tarantolo

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1985
Number of pages1
JournalLancet
Volume352
Issue number9145
StatePublished - Dec 26 1998
Externally publishedYes

Fingerprint

Gastroparesis
Stem Cell Transplantation
Nausea
Vomiting
Drug Therapy

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Brand, R. E., DiBaise, J. K., Quigley, E. M. M., Gobar, L. S., Harmon, K. S., Lynch, J. C., ... Tarantolo, S. R. (1998). Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation. Lancet, 352(9145), 1985.

Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation. / Brand, Randall E.; DiBaise, John K.; Quigley, Eamonn M M; Gobar, Lisa S.; Harmon, Kim S.; Lynch, James C.; Bierman, Philip J.; Bishop, Michael R.; Tarantolo, Stefano R.

In: Lancet, Vol. 352, No. 9145, 26.12.1998, p. 1985.

Research output: Contribution to journalArticle

Brand, RE, DiBaise, JK, Quigley, EMM, Gobar, LS, Harmon, KS, Lynch, JC, Bierman, PJ, Bishop, MR & Tarantolo, SR 1998, 'Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation', Lancet, vol. 352, no. 9145, pp. 1985.
Brand RE, DiBaise JK, Quigley EMM, Gobar LS, Harmon KS, Lynch JC et al. Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation. Lancet. 1998 Dec 26;352(9145):1985.
Brand, Randall E. ; DiBaise, John K. ; Quigley, Eamonn M M ; Gobar, Lisa S. ; Harmon, Kim S. ; Lynch, James C. ; Bierman, Philip J. ; Bishop, Michael R. ; Tarantolo, Stefano R. / Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation. In: Lancet. 1998 ; Vol. 352, No. 9145. pp. 1985.
@article{26585e37b4a045a895e6ede654220eb2,
title = "Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation",
author = "Brand, {Randall E.} and DiBaise, {John K.} and Quigley, {Eamonn M M} and Gobar, {Lisa S.} and Harmon, {Kim S.} and Lynch, {James C.} and Bierman, {Philip J.} and Bishop, {Michael R.} and Tarantolo, {Stefano R.}",
year = "1998",
month = "12",
day = "26",
language = "English (US)",
volume = "352",
pages = "1985",
journal = "The Lancet",
issn = "0140-6736",
publisher = "Elsevier Limited",
number = "9145",

}

TY - JOUR

T1 - Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation

AU - Brand, Randall E.

AU - DiBaise, John K.

AU - Quigley, Eamonn M M

AU - Gobar, Lisa S.

AU - Harmon, Kim S.

AU - Lynch, James C.

AU - Bierman, Philip J.

AU - Bishop, Michael R.

AU - Tarantolo, Stefano R.

PY - 1998/12/26

Y1 - 1998/12/26

UR - http://www.scopus.com/inward/record.url?scp=0345561663&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345561663&partnerID=8YFLogxK

M3 - Article

C2 - 9872252

AN - SCOPUS:0345561663

VL - 352

SP - 1985

JO - The Lancet

JF - The Lancet

SN - 0140-6736

IS - 9145

ER -